Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 29, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at May 5, 2013, 9:52 AM CDT for Greene County, Hale County, Marengo County, Alabama. It took effect at May 6, 2013, 7:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2013, 9:52 AM CDT (14:52 UTC)
- In effect from
- May 6, 2013, 7:00 PM CDT
- Expired
- May 7, 2013, 8:38 AM CDT
- In force
- 14 hr
- Issued by
- NWS Birmingham, AL
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Warrior River below Selden Dam (WLDA1).
- Action stage
- 90 ft
- Minor stage
- 90 ft
- Moderate stage
- 102 ft
- Major stage
- 105 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
525 WGUS44 KBMX 051452 FLWBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 952 AM CDT SUN MAY 5 2013 ...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM AFFECTING GREENE...HALE AND MARENGO COUNTIES. .HEAVY RAINFALL OF ONE TO TWO INCHES HAS OCCURRED OVER THE BLACK WARRIOR RIVER DRAINAGE BASIN...AND A FLOOD WARNING IS NOW IN EFFECT FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-060252- /O.NEW.KBMX.FL.W.0029.130506T0659Z-130508T1800Z/ /WLDA1.1.ER.130506T0659Z.130507T0000Z.130508T0600Z.NO/ 952 AM CDT SUN MAY 5 2013 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A * FLOOD WARNING FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM SUNDAY THE STAGE WAS 86 FEET. * FLOOD STAGE IS 90 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 91 FEET BY TOMORROW EVENING . THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...AT 90 FEET...PASTURE AND WOODLANDS BEGIN TO FLOOD. LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET. $$
4 follow-up statements
476 WGUS84 KBMX 060117 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 817 PM CDT SUN MAY 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM... .HEAVY RAINFALL OF ONE TO THREE INCHES HAS OCCURRED SINCE FRIDAY OVER THE BLACK WARRIOR DRAINAGE BASIN...AND A FLOOD WARNING REMAINS IN EFFECT FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-061317- /O.EXT.KBMX.FL.W.0029.130506T2200Z-130510T2119Z/ /WLDA1.1.ER.130506T2200Z.130508T1800Z.130510T0919Z.NO/ 817 PM CDT SUN MAY 5 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * FROM MONDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SUNDAY THE STAGE WAS 87.8 FEET. * FLOOD STAGE IS 90 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 92.4 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO FLOOD. FLOODING OF FARM AND PASTURELANDS CONTINUES. * IMPACT...AT 90 FEET...PASTURE AND WOODLANDS BEGIN TO FLOOD. LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET. $$
309 WGUS84 KBMX 061315 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 815 AM CDT MON MAY 6 2013 ...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM... .RISES CONTINUE ON THE BLACK WARRIOR RIVER FOLLOWING THE HEAVY RAINFALL THIS WEEKEND...AND MINOR FLOODING IS FORECAST ON THE LOWER PORTIONS OF THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-119-125-070115- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /TODA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 815 AM CDT MON MAY 6 2013 FORECAST INFORMATION FOR BLACK WARRIOR RIVER AT OLIVER LOCK AND DAM. * AT 7:30 AM MONDAY THE STAGE WAS 117.4 FEET. * CAUTION STAGE IS 122 FEET. * FLOOD STAGE IS 129 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 123.9 FEET TUESDAY AFTERNOON AND THEN BEGIN TO FALL. * IMPACT...AT 122 FEET...CATTLE IN LOW LANDS BEGIN TO BE CUT OFF AND MAY NEED TO BE MOVED TO HIGHER GROUND. $$ ALC063-065-091-070115- /O.EXT.KBMX.FL.W.0029.130507T0000Z-130511T0916Z/ /WLDA1.1.ER.130507T0000Z.130509T1200Z.130510T2116Z.NO/ 815 AM CDT MON MAY 6 2013 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * FROM THIS EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM MONDAY THE STAGE WAS 89.5 FEET. * FLOOD STAGE IS 90 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 93.8 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO FLOOD. FLOODING OF FARM AND PASTURE LANDS WILL OCCUR. $$
064 WGUS84 KBMX 070122 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 822 PM CDT MON MAY 6 2013 ...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM... .RISES CONTINUE ON THE BLACK WARRIOR RIVER FOLLOWING THE HEAVY RAINFALL THIS WEEKEND...AND MINOR FLOODING IS FORECAST ON THE LOWER PORTIONS OF THE RIVER.. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-071322- /O.EXT.KBMX.FL.W.0029.000000T0000Z-130511T0112Z/ /WLDA1.1.ER.130506T1600Z.130509T1200Z.130510T1312Z.NO/ 822 PM CDT MON MAY 6 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM MONDAY THE STAGE WAS 90 FEET. * FLOOD STAGE IS 90 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 92.5 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO FLOOD. FLOODING OF FARM AND PASTURELANDS CONTINUES. $$
657 WGUS84 KBMX 071338 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 838 AM CDT TUE MAY 7 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM... .THE BLACK WARRIOR HAS CRESTED AT SELDEN LOCK AND DAM AND IS NOW FALLING BELOW FLOOD STAGE. THE FLOOD WARNING IS NO LONGER IN EFFECT AT SELDEN DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT. && ALC063-065-091-071408- /O.CAN.KBMX.FL.W.0029.000000T0000Z-130511T0112Z/ /WLDA1.1.ER.130506T1600Z.130507T0800Z.130507T0954Z.NO/ 838 AM CDT TUE MAY 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * AT 8:15 AM TUESDAY THE STAGE WAS 89.8 FEET. * FLOOD STAGE IS 90 FEET. * FELL BELOW FLOOD STAGE AT 54 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 87.9 FEET BY TOMORROW MORNING...WITH A CONTINUED FALL AFTER THAT TIME. * IMPACT...AT 90FEET...PASTURE AND WOOD LANDS BEGIN TO FLOOD. LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 5, 6:20 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, May 5, 6:20 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 620 AM CDT SUN MAY 5 2013 .UPDATE... FOR 12Z AVIATION. && .SHORT TERM... TODAY THROUGH TUESDAY. MOST OF CENTRAL ALABAMA IS CURRENTLY IN THE DRY SLOT...AS THE DEEP COLD CORE LOW INCHES CLOSER FROM THE NORTHWEST. BECAUSE OF DEWPOINTS REMAINING IN THE LOWER 40S FOR MOST LOCATIONS RECORD LOWS DON'T LOOK LIKE THEY WILL BE IN JEOPARDY OF BEING BROKEN LIKE WE ORIGINALLY THOUGHT. WITH CLEAR SKIES FOR SEVERAL LOCATIONS THIS MORNING IN THE DRY SLOT...PATCHY DENSE FOG HAS BEEN ALLOWED TO DEVELOP WITH PLENTY OF MOISTURE STILL AT THE SURFACE. WE HAVE GONE WITH A DENSE FOG ADVISORY FOR AREAS ALONG AND EAST OF A LINE FROM ONEONTA...TO BIRMINGHAM...TO CLANTON. THE VERY CHILLY TEMPERATURES ARE VERY UNCHARACTERISTIC FOR THE 5TH OF MAY WITH THE NORMAL LOWS SUPPOSED TO BE 56 AT BIRMINGHAM AND 57 FOR MONTGOMERY. IRONICALLY...WE ARE FORECASTING HIGHS CLOSE TO THOSE VALUES THIS AFTERNOON AND ON MONDAY AFTERNOON WITH THE COLD CORE LOW MEANDERING ALONG THE INTERSTATE 20 CORRIDOR. RECORD LOW HIGH TEMPERATURES COULD BE SHATTERED AT OUR CLIMATE LOCATIONS THROUGH MONDAY. SEE THE CLIMATE SECTION BELOW FOR MORE INFORMATION ABOUT THE RECORD TEMPERATURES. WE WILL START OUT THE DAY WITH THE PATCHY FOG CONTINUING ALONG AND EAST OF INTERSTATE 65 WITH THE SUN EXPECTED TO MAKE AN APPEARANCE AT LEAST THROUGH THIS MORNING. WITH MORE SUNSHINE IN THE EAST TEMPERATURES SHOULD BE ABLE TO RISE INTO AT LEAST THE MID 60S. AREAS IN THE NORTHWEST HOWEVER MIGHT NOT BE ABLE TO RISE OUT OF THE MID 50S WITH THE CORE OF THE UPPER LOW MOVING OVERHEAD. SHOWERS WILL BECOME WIDESPREAD TOWARD THE AFTERNOON HOURS AS INSTABILITY VALUES ALOFT INCREASE. ALSO...AN UPPER LEVEL JET MAX OF WELL OVER 100 KNOTS AT 300MB ROTATING AROUND THE SOUTHERN PERIPHERY OF THE LOW WILL AID IN LIFTING THE SHOWERS AND POSSIBLE STORMS...WITH CENTRAL ALABAMA LOCATED IN THE LEFT EXIT REGION. ALTHOUGH I'VE GONE WITH DEFINITE POPS GENERALLY ALONG THE INTERSTATE 20 CORRIDOR AND NORTHWARD...THE RAINFALL WILL BE CONVECTIVE IN NATURE WITH BURSTS OF OCCASIONAL MODERATE DOWNPOURS ESPECIALLY THIS AFTERNOON. A RUMBLE OF THUNDER WILL BE POSSIBLE WITH SMALL HAIL NOT OUT OF THE QUESTION WITH ANY UPDRAFTS THAT CAN PUNCH INTO THE -25 TO -27C TEMPERATURES AT 500MB. GOING INTO THE OVERNIGHT PERIOD TONIGHT...THE SHOWERS WILL DECREASE IN OVERALL COVERAGE BUT REMAIN WIDESPREAD NEAR THE CORE OF THE UPPER LOW. THEREFORE...I'VE KEPT MENTION OF DEFINITE POPS FOR MAINLY OUR NORTH AND NORTHEASTERN COUNTIES THROUGH THE NIGHT TONIGHT. LOWS TONIGHT WITH THE WIDESPREAD CLOUDS AND SHOWERS WILL BE VERY COOL BUT NOT TOO LOW IN THE UPPER 40S FOR MOST LOCATIONS. FOR MONDAY WE ARE EXPECTING MORE OF THE SAME. SHORT RANGE GUIDANCE IS DEPICTING THE LOW CENTERED ACROSS NORTHEASTERN ALABAMA BY EARLY MONDAY MORNING. UPPER SUPPORT IS SLIM TO NONE FOR MOVING THE LOW ANY FARTHER EAST BY THIS TIME AND IT COULD MEANDER IN AN ALMOST STATIONARY FASHION THROUGH MONDAY AFTERNOON. WIDESPREAD CLOUDS AND SHOWERS WILL ONCE AGAIN KEEP TEMPERATURES VERY COOL FOR MUCH OF CENTRAL ALABAMA WITH WARMER TEMPS EXPECTED THE FURTHER SOUTH AND WEST YOU GO. ONCE AGAIN I'VE THROWN OUT MOS GUIDANCE TEMPS AND WENT WITH A BLEND OF RAW NAM/GFS/SREF GUIDANCE FOR HIGHS...WHICH WOULD BE IN THE MID TO UPPER 50S EAST AND LOWER 60S ELSEWHERE. AN UPPER LEVEL RIDGE FINALLY BEGINS TO BUILD ACROSS TEXAS BY TUESDAY MORNING WHICH SHOULD BE ENOUGH TO MOVE THE UPPER LOW OFF TO OUR EAST. CLOUDS SHOULD BE ON THE DECREASE DURING THE DAY ON TUESDAY WITH PERHAPS A STRAY SHOWER OR TWO REMAINING POSSIBLE ACROSS OUR EASTERN COUNTIES. 1000-850MB THICKNESSES LOOK TO SUPPORT AT LEAST LOW TO MID 70S AREAWIDE WHICH WILL BE A VERY WELCOME WARM UP FROM WHAT WE WILL EXPERIENCE THE NEXT FEW DAYS. .LONG TERM... WEDNESDAY THROUGH SATURDAY. NEAR NORMAL TEMPERATURES FOR THIS TIME OF THE YEAR ARE FINALLY EXPECTED THROUGH THE END OF THIS UPCOMING WEEK WITH UPPER LEVEL HEIGHTS ON THE RISE ACROSS THE SOUTHEAST. PICTURE PERFECT WEATHER LOOKS TO BE IN STORE FOR WEDNESDAY AND THURSDAY WITH LOWER 80S BEING ADVERTISED FOR HIGHS. THE NEXT SYSTEM THEN LOOKS TO GET ITS ACT TOGETHER OUT WEST WITH A CUT-OFF UPPER LOW ADVERTISED OVER THE FOUR CORNERS REGION. LONG RANGE GUIDANCE IS STRUGGLING TO AGREE ON WHAT TO DO WITH THIS SYSTEM...BUT THE OVERALL TRENDS ARE FOR MORE ACTIVE WEATHER PATTERN WITH SOUTHWESTERLY FLOW ALOFT AND A DIGGING TROUGH ACROSS THE EASTERN CONUS WHICH COULD MEAN A BETTER CHANCE OF MORE ORGANIZED SHOWERS AND STORMS ACROSS THE SOUTHEAST BY NEXT WEEKEND. 56/GDG && .AVIATION... 12Z TAF DISCUSSION. QUITE AN INTERESTING MORNING TAF WISE OUT THERE. LOW CLOUDS ARE IMPACTING ANB WITH LOW CLOUDS...PATCHY DENSE FOG DEVELOPED AHEAD OF THE OUT BAND OF CLOUDS FROM THE UPPER LOW IMPACTING ASN. BHM AND EET HAD PREVIOUSLY DROPPED BUT SINCE THAT OUTER BAND HAS NOW CLEARED THE TWO THEY HAVE IMPROVED QUICKLY. AS THE LOW MOVES EAST THE SITE WILL CLEAR BY 13 TO 14Z. SCATTERED SHOWERS WILL BE POSSIBLE THIS MORNING ACROSS THE NORTH AND THEN WIDESPREAD SHOWERS THIS AFTERNOON FOR THE NORTH. ACTIVITY IN THE SOUTH WILL BE SCATTERED. THERE COULD BE A FEW RUMBLES OF THUNDER ACROSS THE NORTH AFTER 20Z...BUT DID NOT INCLUDE IN TAFS AS CHANCES ARE LOW. RAIN CHANCES REMAIN ACROSS THE NORTH REALLY THROUGH THE REST OF THE CYCLE AS THE UPPER LOW SWINGS THROUGH. MVFR CIGS AGAIN OVERNIGHT. NOTE:THE SEASONAL TAF FOR TALLADEGA...KASN...IS NOW BEING GENERATED BY NWS BMX. DUE TO COMMUNICATION LIMITATIONS...WILL INCLUDE /AMD NOT SKED/ IN THE KASN TAF...AS AMENDMENTS WILL NOT BE GUARANTEED. THIS TAF WILL BE AVAILABLE WITH AT LEAST 4 ROUTINE DAILY SYNOPTIC UPDATES THROUGH MAY 9 AT 00Z. 16 && .CLIMATE... AFTERNOON HIGH TEMPERATURES TODAY WILL BE AROUND 20 DEGREES BELOW NORMAL. THIS COULD LEAD TO RECORDS BEING BROKEN FOR LOWEST DAILY MAXIMUM TEMPERATURES FOR MANY LOCATIONS. HERE'S A LOOK AT THE CURRENT LOWEST MAXIMUM TEMPERATURES FOR MAY 5TH AT OUR FOUR MAIN CLIMATE LOCATIONS. LOCATION RECORD ------------- --------- BIRMINGHAM 60 (1917) TUSCALOOSA 68 (1957,1960) ANNISTON 62 (1931) MONTGOMERY 59 (1874) 56 && .BMX WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: CALHOUN...CHAMBERS...CHEROKEE...CLAY...CLEBURNE... COOSA...ETOWAH...RANDOLPH...ST. CLAIR...TALLADEGA...TALLAPOOSA. &&
Hazardous weather outlook, May 5, 7:59 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 759 AM CDT SUN MAY 5 2013 ALZ011>015-017>050-061300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 759 AM CDT SUN MAY 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 4:49 AM CDT | Dense Fog Advisory | BMX | Blount, Calhoun, Chambers, Cherokee, Chilton, Clay and 9 more | 3 hr |
| May 5, 9:29 AM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, St. Clair, Shelby, Talladega | 5 days |
| May 5, 2:26 PM CDT | Special Weather Statement | BMX | Blount | 64 min |
| May 5, 2:43 PM CDT | Special Weather Statement | BMX | Cherokee | 62 min |
| May 5, 3:16 PM CDT | Special Weather Statement | BMX | Calhoun | 59 min |
Nearby
River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.